# SDR 07FDEA01047

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON RUDDER HINGE FITTINGS NR 5, NR 6 AND NR7 (A554-71605-200, A554-71606-200, A554-71617-000) CORROSION REWORK AND HFEC INSPECTION IAW EA 6-5546-106387, APPROVED BY RAS/DAHAM/4021625/2006 ISSUE "B".
